# SDR SIMA20210121003

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Aileron Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON ACTUATOR ATTACH POINT (ON AILERON) FITTING IS CHAFFED.  C/A: R & R LT AILERON PCU ATTACH FITTING, IAW EO EM-27MR-112.
